Translator Disclaimer
November, 1988 Optimal Designs for Comparing Test Treatments with Controls
A. S. Hedayat, Mike Jacroux, Dibyen Majumdar
Statist. Sci. 3(4): 462-476 (November, 1988). DOI: 10.1214/ss/1177012767

Abstract

This article outlines existing knowledge on optimal designs for comparing test treatments with controls under 0-, 1- and 2-way elimination of heterogeneity models. The results are motivated through numerical examples.

Citation

Download Citation

A. S. Hedayat. Mike Jacroux. Dibyen Majumdar. "Optimal Designs for Comparing Test Treatments with Controls." Statist. Sci. 3 (4) 462 - 476, November, 1988. https://doi.org/10.1214/ss/1177012767

Information

Published: November, 1988
First available in Project Euclid: 19 April 2007

zbMATH: 0955.62616
MathSciNet: MR996412
Digital Object Identifier: 10.1214/ss/1177012767

Rights: Copyright © 1988 Institute of Mathematical Statistics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.3 • No. 4 • November, 1988
Back to Top